# SDR UIEA2021061201335

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,277 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN CABIN ON DEPARTURE.( ACCOMPLISHED FUMES IN CABIN CONDITIONAL INSPECTION AMM 05-51-56-202-001, NO FAULTS FOUND. OK FOR FURTHER SERVICE. )
